# SDR FDKA2009031900053

- Difficulty date: March 19, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 18,571 hours, 16,952 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Loose
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLR FLT 6223 JFK-CLT.  FUEL SMELL IN COCKPIT DURING TAKEOFF.  MX FOUND FUEL FILTER ASSY LOOSE.  RE-SECURED AND PERFORMED OPS CHECKS AND CHECKS WERE NORMAL.
